| Model Number |
500004500500 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini, multiple cabinets went offline and displayed item not found errors.Rebooting the affected cabinets restored functionality and medication dispensing.One medication was subsequently destocked by the system from cabinet 04; a drawer rescans restored the medication to the bin, and dispensing resumed.The customer stated that this malfunction occurred while dispensing the medication.There were no delay and adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn(b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn(b)(6) was performed from the date of manufacture, 25-apr-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the items were not found and cabinet was offline.A technical support specialist (tss) restored the cabinets service by following a reboot, and the item that had been automatically destocked was stocked back into inventory.The system functioned as intended after the technical support specialist troubleshot the device.